Alert archive / Oklahoma / River Flood Warnings in 2011
River Flood Warning 1, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 15, 2011, 10:14 AM CDT for McCurtain County, Oklahoma. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 15, 2011, 10:14 AM CDT (15:14 UTC)
- Expired
- Apr 15, 2011, 1:53 PM CDT
- In force
- 4 hr
- Issued by
- NWS Shreveport, LA
- Flood severity
- Minor
County McCurtain County, OK
The radar
The Western Arkansas radar (KSRX), 136 km from the middle of the area, began a volume at 15:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Glover River at Glover (GLOO2).
- Action stage
- 15.5 ft
- Minor stage
- 16 ft
- Moderate stage
- 19 ft
- Major stage
- 22 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07337900, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
750 WGUS44 KSHV 151514 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1014 AM CDT FRI APR 15 2011 OKC089-161259- /O.NEW.KSHV.FL.W.0001.110415T1514Z-110416T1259Z/ /GLOO2.1.ER.110415T1354Z.110415T1800Z.110415T1859Z.NO/ 1014 AM CDT FRI APR 15 2011 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE GLOVER RIVER AT GLOVER OKLAHOMA. * UNTIL SATURDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 930 AM FRIDAY THE STAGE WAS 16.9 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.8 FEET BY THIS FRIDAY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY LATE THIS FRIDAY AFTERNOON. * IMPACT...AT 18.0 FEET...THE GLOVER RIVER IS SLIGHTLY ABOVE FLOOD STAGE WITH BACKWATER PROBLEMS AT ITS CONFLUENCE WITH THE LITTLE RIVER WEST OF GOLDEN OKLAHOMA. EXPECT MINOR LOWLAND FLOODING. $$
1 follow-up statement
167 WGUS84 KSHV 151853 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 153 PM CDT FRI APR 15 2011 OKC089-151923- /O.CAN.KSHV.FL.W.0001.000000T0000Z-110416T1259Z/ /GLOO2.1.ER.110415T1354Z.110415T1530Z.110415T1653Z.NO/ 153 PM CDT FRI APR 15 2011 THE FLOOD WARNING IS CANCELLED FOR THE GLOVER RIVER AT GLOVER OKLAHOMA. * AT 130 PM FRIDAY THE STAGE WAS 11.9 FEET. * FELL BELOW FLOOD STAGE AT 1155 AM FRIDAY. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO 5.3 FEET BY SATURDAY MORNING. * THE GLOVER RIVER ROSE QUICKLY ABOVE FLOOD STAGE DURING THIS FRIDAY MORNING AND THEN CRESTED AT 17.6 FEET AT 1030 AM THIS FRIDAY MORNING. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 15, 7:57 AM CDT, 2 hours 17 minutes earlier.
Area forecast discussion, Apr 15, 7:57 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
757 AM CDT FRI APR 15 2011
.UPDATE...
TO REPLACE PORTIONS OF TORNADO WATCH 138 WITH 4 PARISHES NOW IN
TORNADO WATCH 140 OVER OUR SOUTHEAST. MEANWHILE...THE COLD FRONT
CONTINUES TO DRUM UP SOME REMAINING MOISTURE OUT OF DEEP EAST
TEXAS INTO NORTHERN TOLEDO BEND COUNTRY. COOLER 50S ARE MOVING IN
BEHIND THE FRONT...BUT WITH ABUNDANT SUNSHINE SHOULD RECOVER INTO
THE 70S. NO CHANGES TO TEMPS AT THIS POINT...BUT WE/LL WATCH FOR
THE NEED TO LOWER HIGHS LATER THIS MORNING. NOT MANY GUSTS IN OUR
AREA LAST HOUR...BUT 15 TO 25 KTS KNOCKING ON THE WESTERN DOOR TO
THE CWA. LAKE WIND ADVISORY GOES INTO EFFECT AT 10 AM. FEW CHANGES
TO SKY AND DREW BACK ON 20 POP OVER DEEP EAST TEXAS...JUST A
LITTLE BIT FROM THE PREVIOUS ISSUANCE. ALL UPDATED TEXT PRODUCTS
AVAILABLE. /24/
&&
.PREV DISCUSSION... /ISSUED 507 AM CDT FRI APR 15 2011/
DISCUSSION...
WEST AND SOUTHWEST WINDS ARE SHIFTING TO NORTHWEST OVER THE FAR
WESTERN COUNTIES OF THE CWA WITH THE COLD FRONT NOW THROUGH TYLER.
WE STILL HAVE SLIGHT CHANCE WORDING AHEAD OF THIS BOUNDARY...BUT
BY FAR...MOST OF THE THUNDERSTORM ACTIVITY CONTINUES WELL AHEAD OF
THE FRONT. WIDELY SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS
ACROSS DEEP EAST TEXAS CROSS INTO TOLEDO BEND COUNTRY MUCH THE
SAME...WHILE THE OVERNIGHT LINE OF THUNDERSTORMS NOW STRETCHES
FROM NEAR COUSHATTA...TO RUSTON...TO FARMERVILLE.
SEVERAL COUNTIES HAVE BEEN CLEARED FROM TORNADO WATCH 139. THE
TORNADO WATCH REMAINS GENERALLY ALONG AND AHEAD OF THE LINE OF
THUNDERSTORM ACTIVITY STILL LINGERING OVER MUCH OF LOUISIANA WITH
A CURRENT SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LA.
SKIES WILL BE CLEARING OUT QUICKLY AND WINDS WILL BE PICKING UP BY
MID MORNING. STILL THE LAKE WIND ADVISORY IS IN EFFECT FOR THE
ENTIRE AREA THROUGH TODAY. AS WELL AS THE FIRE DANGER
STATEMENTS...ALTHOUGH THE RAIN THIS MORNING SHOULD HELP CURTAIL
THIS THREAT FOR SOME. WE ARE PRETTY CLOSE TO MAV/MEX GUIDANCE FOR
SHORT AND LONG TERM PICTURE. AFTER A NICE COOL WEEKEND NEXT WEEK
STILL LOOKS TO OFFER MORE RAIN FOR MANY LOCALES. /24/
AVIATION...
TSTMS...AS OF 08Z...CURRENTLY OCCURRING ALONG A ELD...SHV...OCH
LINE...MOVING EAST. BEHIND THE LINE OF STORMS...CONDITIONS VFR.
AHEAD OF THE LINE...STRONG SOUTHERLY LOW LEVEL WIND WILL BRING MVFR
CIGS. THE CONVECTION WILL REACH A MLU TO LFK LINE BY 12Z AND SHOULD
BE WELL EAST OF THE AREA BY 15Z. WESTERLY WIND WILL INCREASE AFTER
15Z...REACHING 20 KTS WITH GUST TO 30 KTS...CONTINUING UNTIL 16/00Z.
/14/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 76 46 72 47 80 / 10 10 10 10 10
MLU 79 46 72 46 79 / 40 10 10 10 10
DEQ 68 41 69 39 78 / 10 10 10 10 10
TXK 73 46 69 46 76 / 10 10 10 10 10
ELD 74 44 70 43 77 / 20 10 10 10 10
TYR 74 44 74 47 81 / 10 10 10 10 10
GGG 75 45 73 44 81 / 10 10 10 10 10
LFK 81 44 77 45 82 / 20 10 10 10 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 7 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.
OK...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.
RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING
ZONES: TXZ124>126-136>138-149>153-165>167.
&&
24Hazardous weather outlook, Apr 15, 6:42 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 642 AM CDT FRI APR 15 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>012-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>153-165-166-161145- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-MCCURTAIN-BOWIE-FRANKLIN- TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON- CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 642 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST AND SOUTH CENTRAL ARKANSAS...FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL LOUISIANA...FOR MUCH OF DEEP EAST TEXAS AND ALL OF NORTHEAST TEXAS...AND FOR SOUTHEAST OKLAHOMA. .DAY ONE...TODAY AND TONIGHT... A STRONG COLD FRONT WILL BRING GUSTY WEST AND NORTHWEST WINDS BY MID MORNING WHICH WILL CONTINUE INTO THE EARLY EVENING. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... AFTER A NICE AND COOL WEEKEND...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE DURING EARLY AND MIDDLE PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. LAZ013-014-017>022-TXZ167-161145- JACKSON-OUACHITA-SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL- LA SALLE-SABINE TX- 642 AM CDT FRI APR 15 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST AND NORTH CENTRAL LOUISIANA AND FOR A PORTION OF DEEP EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE TO THE SOUTHEAST THIS MORNING. SOME OF THE STRONGER THUNDERSTORMS MAY PRODUCE HAIL...DAMAGING WINDS OR EVEN AN ISOLATED TORNADO. THE COLD FRONT WILL PUSH ACROSS THE AREA LATE THIS MORNING AND BEGIN TO GUST THE WINDS OUT OF THE NORTHWEST TO BETTER THAN 30 MPH AT TIMES THIS AFTERNOON. THE WINDS WILL SUBSIDE AFTER SUNSET. NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... AFTER A NICE AND COOL WEEKEND...THE NEXT CHANCE FOR THUNDERSTORMS WILL BE DURING EARLY AND MIDDLE PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... REACTIVATION OF STORM SPOTTERS IS NOT ANTICIPATED THROUGH TONIGHT. 24
In the hours before
Local storm report, Apr 15, 5:29 AM CDT, 4 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
529 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 AM TSTM WND DMG 5 S FARMERVILLE 32.70N 92.40W
04/15/2011 UNION LA LAW ENFORCEMENT
TREE REPORTED DOWN NEAR THE TOWN OF FARMERVILLE.
&&
20Local storm report, Apr 15, 6:34 AM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL MONROE 32.51N 92.08W
04/15/2011 E0.75 INCH OUACHITA LA LAW ENFORCEMENT
ULM POLICE REPORT HAIL AS NEAR DIME SIZE.
&&
20Local storm report, Apr 15, 7:25 AM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
725 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM HAIL MONROE 32.51N 92.08W
04/15/2011 E1.00 INCH OUACHITA LA LAW ENFORCEMENT
&&
20Local storm report, Apr 15, 8:04 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
804 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 AM HAIL HAUGHTON 32.53N 93.51W
04/15/2011 E0.75 INCH BOSSIER LA FIRE DEPT/RESCUE
HAIL OCCURRED ALONG HWY. 80 AND LASTED NEARLY 2 MINUTES.
&&
MBERRYLocal storm report, Apr 15, 8:34 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
834 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG 1 E BLANCHARD 32.59N 93.87W
04/15/2011 CADDO LA NWS EMPLOYEE
A TREE WAS DOWNED NEAR THE HWY 71/HWY 1 SPLIT NEAR
BLANCHARD.
&&
MBERRYLocal storm report, Apr 15, 10:10 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1010 AM CDT FRI APR 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM TSTM WND DMG 2 E MAUD 33.33N 94.31W
04/15/2011 BOWIE TX EMERGENCY MNGR
A TREE WAS DOWNED ON A MOBILE HOME ON LITTON CIRCLE IN
REDWATER TEXAS. THE MOBILE HOME WAS TOTALED BUT THERE
WERE NO INJURIES.
&&
MBERRYThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 9:46 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 59 min |
| Apr 14, 10:30 PM CDT | Tornado Warning | SHV | McCurtain | 31 min |
| Apr 14, 10:48 PM CDT | Tornado Warning | SHV | McCurtain | 57 min |
| Apr 14, 11:34 PM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 56 min |
| Apr 14, 11:37 PM CDT | Tornado Warning | SHV | McCurtain | 38 min |
| Apr 15, 12:26 AM CDT | Severe Thunderstorm Warning | SHV | McCurtain | 64 min |
Nearby
River Flood Warnings in Oklahoma, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.